# SDR SIMA20141011010

- Difficulty date: October 11, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 10,680 hours, 6,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STEP RISER CRACKED.  REPAIRED STEP RISER IAW SRM 52-11-04.
